Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having mucous, coughing. Took Benadryl. Having red spots all over body. Suggestions?

my son is 1 year and 2 months, about 30 lbs. He has had mucus and coughing for a few days now and i finally gave him 1.25ml of childrens benadryl . After about 5 hours there are little red spots over his body. I would say a small amount but enough to give me a little worry. Have you heard or seen this before? And should i take him to a doctor or just wait a day or so? -Cory
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query.
The boy is most likely having viral respiratory infection.
These spots could be because of allergy to any ingradient in benadryl syp.
Also possible these could be due to the same virus that is causing cough.
If he is not having high fever or breathing difficuly & otherwise is generally active & eating reasonalbly ok you can wait for a day or so. Avoid further doses of benadryl & if the rashes are really itchy can try atarax syp in appropriate doses.
Hope you find the information useful
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor